# SDR HALA2016050500172

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 29,206 hours, 39,859 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 59516395001
- Part serial: EFS36559
- Condition: Malfunctioned
- Location: Nlg
- Part time: 29,207 hours, 39,860 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, NOSE GEAR UNSAFE LIGHT ILLUMINATED.  CREW USED THE ALT METHOD, MANUALLY EXTENDING GEARS).  ACCOMPLISHED BITE CHECK, NO FAULTS NOTED.  ACFT TO BE MAINTENANCE FERRIED BACK TO HOME BASE, IN, GEAR DOWN CONFIGURATION, TO BE JACKED AND OPS CHECKED IAW AMM.  REMOVED NOSE GEAR BUNGEE CYLINDER IAW AMM 32-35-02, 17267.  INSTALLED NOSE GEAR BUNGEE CYLINDER IAW AMM 32-35-02-400-801, OPS CHECK LEAK CHECK GOOD.  REMOVED 3 GEAR PINS.  OK FOR SERVICE.
